English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials

Kokotov, A. (2012). On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Transactions of the American Mathematical Society, 364(11), 5645-5671. doi:10.1090/S0002-9947-2012-05695-9.

Item is

Files

show Files
hide Files
:
kokotov_on the asymptotics_oa_2012.pdf (Any fulltext), 332KB
Name:
kokotov_on the asymptotics_oa_2012.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Kokotov, Alexey1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Alternative Title : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 364 (11) Sequence Number: - Start / End Page: 5645 - 5671 Identifier: -